# SDR Y2PA20141124045

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N192US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47156
- Aircraft time: 75,170 hours, 88,259 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED A CRACKED RT FUSELAGE FRAME AT STATION 964.  REPAIRED THE CRACKED RT FUSELAGE FRAME AT STATION 964 IAW DC9 SRM 51-70-5 FIG 1.
